It's considered a dangerous drug cocktail that's proving to be deadly.
The mixture, is a powerful painkiller called Fentanyl and heroin. According to PA Attorney General Kathleen Kane, 22 people in Western Pennsylvania have died from overdoses since January 19.
So far, there have been no deaths from the tainted heroin in Erie.
"As of right now, we have not found a single heroin death in Erie County that contained Fentanyl." said Erie County Coroner Lyell Cook.
But according to Cook, his office still has a number of cases to look into.
"I have all of my toxicology tests from December, and all of the ones from January are not back yet," said Cook. "So at this point, I can't predict what's going to happen. But as of right now, that has not been an issue with us."
According to Kane, the Fentanyl-laced heroin is believed to be in bags stamped with the words "Theraflu" and "Bud Ice" on them.
In a prepared statement, Kane urges citizens to be on the lookout.
"I urge the public to avoid this already dangerous drug, and to assist law enforcement in their investigations." said Kane.
If you have a tip, you're asked to call the PA Bureau of Narcotics Investigations at 1-800-442-8006.